# SDR REXA2014082300831

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 16,967 hours, 10,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SERVICE DOOR HAS BULBS OUT.  REPLACED BURNED OUT BULBS IAW AMM 33-51-05.  PN OL3071BPE GPL, OPERATIONS CHECKED GOOD.
